# SDR MASA200700032

- Difficulty date: January 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 21,432 hours, 17,784 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 977
- Condition: Unknown
- Location: Nlg
- Part time: 9,473 hours, 8,056 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7334 CHS - NOSE GEAR DOOR WARNING AND NOSE GEAR DISAGREE AFTER TAKEOFF.  CONTRACT MX INSPECTED THE NOSE GEAR AREA AND FOUND NO DAMAGE OR LEAKS.  MX REMOVED AND REPLACED NLG PRIORITY VALVE AND SELECTOR VALVE.
